Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 172, NWS State College, PA

October 9, 2015Lancaster County, York County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Oct 9, 2015, 4:08 PM EDT for Lancaster County, York County, Pennsylvania. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 9, 2015, 4:08 PM EDT (20:08 UTC)
Expired
Oct 9, 2015, 5:00 PM EDT
In force
52 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Lancaster County, PA, York County, PA

The radar

The Dover AFB radar (KDOX), 140 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.1 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2015-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 43 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2015-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
43 J/kg
Mixed-layer CIN
-181 J/kg
Mixed-layer LCL
1203 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

964 
WUUS51 KCTP 092008
SVRCTP
PAC071-133-092100-
/O.NEW.KCTP.SV.W.0172.151009T2008Z-151009T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
408 PM EDT FRI OCT 9 2015

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  SOUTHERN LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 500 PM EDT

* AT 406 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH. THIS STORM WAS
  LOCATED NEAR MANCHESTER...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  YORK...MILLERSVILLE...RED LION...WILLOW STREET...DALLASTOWN...
  COLUMBIA...SPRY...YORKANA...WRIGHTSVILLE...WAKEFIELD...HALLAM...
  QUARRYVILLE...SMITHVILLE...BAINBRIDGE...WINDSOR...MANCHESTER...
  MAYTOWN...YORKLYN...DELTA AND BROGUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.

&&

LAT...LON 4016 7682 4014 7674 4012 7672 4013 7672
      3992 7600 3990 7599 3985 7602 3982 7603
      3983 7604 3981 7603 3976 7606 3976 7608
      3973 7610 3974 7612 3973 7612 3972 7663
TIME...MOT...LOC 2006Z 274DEG 49KT 4004 7678 

$$

LA CORTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 9, 3:07 PM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Oct 9, 3:07 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
307 PM EDT FRI OCT 9 2015

.SYNOPSIS...
A LOW PRESSURE SYSTEM MOVING FROM THE GREAT LAKES THROUGH NEW
ENGLAND WILL DRAG A COLD FRONT ACROSS CENTRAL PA TODAY. RAIN
SHOWERS AND A FEW THUNDERSTORMS...GENERALLY ALONG THE FRONT WILL
MOVE EAST ACROSS THE COMMONWEALTH THROUGH THE AFTERNOON HOURS.
HIGH PRESSURE WILL REGAIN CONTROL OF THE WEATHER PATTERN AND
RETURN FAIR AND DRY CONDITIONS FOR THE WEEKEND.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
A COLD ANALYZED NEAR ERIE PA AND SWWD INTO NERN OHIO LATE THIS
MORNING IS FORECAST TO MOVE ACROSS PA THROUGH THE AFTERNOON.
SCATTERED SHOWERS OVER THE LAST FEW HOURS HAVE ORGANIZED INTO A
SOLID LINE OF SHOWERS AND SOME EMBEDDED LIGHTNING STRIKES ACROSS
WRN PA JUST AHEAD OF THE FRONT. IN THE WARM SECTOR AHEAD OF THE
LINE OF SHOWERS...TEMPS ARE RISING QUICKLY INTO THE UPPER 60S AND
EVEN LOW 70S F...WITH DEWPOINT TEMPS REACHING INTO THE 60S SOUTH
OF I80.

EXPECT A QUICK HIT OF SHOWERS AND A FEW RUMBLES OF THUNDER MOVING
INTO THE NRN AND CENTRAL MTNS...LAURELS AND UPPER SUSQ VALLEY
THROUGH EARLY AFTN. THE LINE WILL MOVE INTO MIDDLE AND LOWER SUSQ
BY MID AFTN INTO EARLY EVE.

TIMING REMAINS CONSISTENT AMONGST ALL GUIDANCE WITH COLD FRONT
PASSING THRU UNV BY 18Z AND LNS BETWEEN 21Z AND 00Z. TIMING OF
BEST FORCING/LIFT WILL BE IN THE AFTERNOON OVER THE SERN HALF OF
THE AREA. SPC HAS PLACED SERN HALF OF THE AREA IN A MRGL
RISK. A FEW MULTI- CELL CLUSTERS OR BOWS MAY APPEAR WITH ONLY A
LITTLE VEERING WITH HEIGHT. ACCORDINGLY WILL MENTION POSSIBLE
ISOLATED DAMAGING WIND GUSTS THROUGH THIS AFTN IN
GRIDS/ZONES/PRODUCTS. QPF LOOKS TO BE LESS THAN A QUARTER INCH
MOST LOCALS OWING TO THE QUICK MOVEMENT OF THE SHOWERS.

WHILE NWRN SITES WILL CLEAR OUT BRIEFLY AFTER FROPA...LOW CLOUDS
RETURN SHOULD AROUND SUNSET IN MOIST UPSLOPE FLOW.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH 6 PM SATURDAY/...
FRONT AND ASSOCD PRECIP SHOULD BE OUT OF THE AREA BY 00Z. BUT A
FEW SHRA NOT OUT OF THE QUESTION IN THE LAURELS AND NRN TIER EARLY
TONIGHT. CAA OF 10C AT 8H OCCURS BETWEEN LATE MORNING AND MIDNIGHT
ALONG THE NRN TIER WITH +1C ALONG THE NY BORDER EARLY TONIGHT. 8H
TEMPS DO REBOUND A FEW BY MORNING...BUT A COOL N WIND WILL TRY TO
HINDER HEATING SAT MORNING. MINS TONIGHT WITH THE CLOUDS IN THE
NORTH WILL LIKELY KEEP AT 40-45F. LNS PROBABLY WON/T TOUCH THE
40S. SFC RIDGE AXIS GETS OVERHEAD IN THE MIDDLE TO LATTER HALF OF
THE DAY ON SAT...SO THE WIND DIES OFF AND CLOUDS WILL BE SCT/BKN
AT WORST. THE HEATING SHOULD EVENTUALLY CATCH UP TO THE M50S-M60S
WHICH ARE 3-4 DEGS BELOW NORMS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
MODEL DATA CONTINUES TO POINT TOWARD A SEASONABLY CHILLY SATURDAY
NIGHT/EARLY SUNDAY MORNING ACROSS CENTRAL PA...WITH PATCHY FROST
POSSIBLE IN MANY OF THE OUTLYING/RURAL AREAS AWAY FROM LARGER
CITES AND TOWNS.

HIGH PRESSURE WILL MAINTAIN FAIR/DRY WEATHER SUNDAY AND MONDAY.
A MILD SWLY FLOW SHOULD PUSH TEMPERATURES 5 TO 10 DEGREES ABOVE
NORMAL WITH DAYTIME READINGS PEAKING IN THE 70-75F RANGE MONDAY
AFTN.

AN AMPLIFIED NRN STREAM SHORTWAVE WILL DIG SEWD FROM THE UPPER
MIDWEST AND HELP TO CARVE OUT A MEAN UPPER LEVEL TROUGH OVER THE
NORTHEAST CONUS...WITH A SERIES OF REINFORCING SHORTWAVE IMPULSES
POISED TO FOLLOW IN THE BROAD CYCLONIC FLOW EXPECTED TO PERSIST
THROUGH LATE NEXT WEEK. THE LEAD SFC COLD FRONT AND ACCOMPANYING
SHOWER RISK APPEARS FOCUSED IN 06-18Z WINDOW ON TUESDAY WITH GOOD
AGREEMENT NOTED IN THE GLOBAL DETERMINISTIC MODELS AND ENSEMBLES.

FROM MIDWEEK ON...THE PATTERN LOOKS RATHER BENIGN/STABLE WITH A
COOLER AND DRIER WNW FLOW ALOFT SUPPORTING BELOW NORMAL PCPN AND
NEAR NORMAL TEMPS DURING THE REMAINDER OF NEXT WEEK.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
LATEST SFC ANALYSIS SHOWS COLD FRONT NEAR ERIE PA AND SWWD INTO
NERN OHIO LATE. FRONT IS FORECAST TO MOVE ACROSS PA THROUGH THE
AFTERNOON. EFFECTS OF FRONTAL PASSAGE WILL LIKELY BE LIMITED TO
PERHAPS A BRIEF VIS REDUCTION WITH A PASSING SHRA/TSRA. MDL TIMING
OF FRONT SUGGESTS THE BEST CHC OF A SHRA/TSRA WILL OCCUR ARND 18Z
AT KJST/KAOO/KUNV...ARND 19Z AT KIPT AND ARND 20Z- 21Z AT
KMDT/KLNS.

GENERALLY VFR CONDS EXPECTED BEHIND THE COLD FRONT THIS AFTN AND
EVENING...AS DRIER NW FLOW OVERSPREADS THE REGION. HOWEVER...RESIDUAL
LOW LVL MOISTURE ASCENDING THE ALLEGHENY MTNS COULD CAUSE MVFR
CIGS TO LINGER INTO THE EVENING AT KBFD/KJST.

OUTLOOK...

SAT...NO SIG WX EXPECTED.

SUN...PATCHY AM FOG POSSIBLE.

MON-TUE...NO SIG WX EXPECTED.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...DANGELO/GARTNER
NEAR TERM...GARTNER
SHORT TERM...DANGELO/GARTNER
LONG TERM...STEINBUGL
AVIATION...FITZGERALD/GARTNER
Hazardous weather outlook, Oct 9, 10:24 AM EDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1024 AM EDT FRI OCT 9 2015

PAZ004>006-010>012-017-018-037-041-101430-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-TIOGA-NORTHERN LYCOMING-
1024 AM EDT FRI OCT 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PATCHY FROST IS POSSIBLE EARLY SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ019-024>028-033>036-042-045-046-049>053-056>059-063>066-101430-
SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-
BEDFORD-FULTON-FRANKLIN-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-
UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-
SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
1024 AM EDT FRI OCT 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED STRONG TO DAMAGING THUNDERSTORM WIND GUSTS ARE POSSIBLE
THIS AFTERNOON INTO THE EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS.

MS

In the hours before

Special weather statement, Oct 9, 2:23 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
223 PM EDT FRI OCT 9 2015

PAZ028-056-057-063-091930-
DAUPHIN PA-CUMBERLAND PA-JUNIATA PA-PERRY PA-
223 PM EDT FRI OCT 9 2015

...STRONG THUNDERSTORMS WILL AFFECT CUMBERLAND...DAUPHIN...JUNIATA...
AND PERRY COUNTIES UNTIL 330 PM EDT...

AT 222 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR ICKESBURG TO NEAR COLONEL DENNING STATE PARK
TO NEAR BIG SPRING STATE PARK...AND MOVING EAST AT 40 MPH.

50 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STORMS.

THE STRONG THUNDERSTORMS WILL BE NEAR...
  LOYSVILLE AND ICKESBURG AROUND 230 PM EDT.
  NEW BLOOMFIELD AROUND 235 PM EDT.
  NEWPORT AROUND 240 PM EDT.
  BLOSERVILLE AND SHERMANSDALE AROUND 245 PM EDT.
  PLAINFIELD AROUND 250 PM EDT.
  SCHLUSSER...NEW BUFFALO AND CARLISLE AROUND 255 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE NEW GERMANTOWN...
HALIFAX...ENDERS...WICONISCO AND BLAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN STATE COLLEGE PA.

&&

LAT...LON 4020 7761 4023 7761 4023 7765 4026 7764
      4025 7767 4029 7767 4028 7769 4029 7769
      4052 7748 4059 7659 4056 7654 4047 7668
      4028 7660 4019 7679 4022 7685 4022 7690
      4020 7693 4019 7691 4019 7693 4017 7692
TIME...MOT...LOC 1822Z 270DEG 35KT 4048 7738 4033 7746 4025 7762

LAMBERT
Special weather statement, Oct 9, 2:41 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
241 PM EDT FRI OCT 9 2015

PAZ053-091915-
COLUMBIA PA-
241 PM EDT FRI OCT 9 2015

...A STRONG THUNDERSTORM WILL AFFECT COLUMBIA COUNTY UNTIL 315 PM
EDT...

AT 241 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
NESCOPECK...MOVING EAST AT 35 MPH.

50 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL
COLUMBIA COUNTY...INCLUDING THE FOLLOWING LOCATIONS...BRIAR CREEK AND
LIME RIDGE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4094 7622 4094 7628 4095 7633 4110 7634
      4113 7630 4113 7623 4103 7623 4096 7621
      4095 7621
TIME...MOT...LOC 1841Z 276DEG 31KT 4104 7623

LAMBERT
Special weather statement, Oct 9, 3:14 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
314 PM EDT FRI OCT 9 2015

PAZ035-036-091945-
FULTON PA-FRANKLIN PA-
314 PM EDT FRI OCT 9 2015

...A THUNDERSTORM WITH VERY HEAVY RAIN WILL AFFECT FRANKLIN...AND
FULTON COUNTIES UNTIL 345 PM EDT...

AT 313 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM OVER FORT
LOUDON...MOVING EAST AT 30 MPH.

40 MPH WIND GUSTS AND VERY HEAVY RAIN WILL BE POSSIBLE WITH THIS
THUNDERSTORM.

THE THUNDERSTORM WITH HEAVY RAIN WILL BE NEAR...
  ST. THOMAS AROUND 325 PM EDT.
  MARION AND GREENCASTLE AROUND 335 PM EDT.
  CHAMBERSBURG AROUND 340 PM EDT.
  MONT ALTO...FAYETTEVILLE AND GUILFORD AROUND 345 PM EDT.

OTHER LOCATIONS IMPACTED BY THE THUNDERSTORM WITH HEAVY RAIN INCLUDE
UPTON...QUINCY...WILLIAMSON AND PENN STATE MONT ALTO.

LAT...LON 3981 7803 3999 7799 3996 7747 3972 7753
      3972 7762
TIME...MOT...LOC 1913Z 280DEG 27KT 3989 7791

LA CORTE
Local storm report, Oct 9, 3:24 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
324 PM EDT FRI OCT 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     1 E PROGRESS            40.29N  76.82W
10/09/2015                   DAUPHIN            PA   TRAINED SPOTTER

            TREES DOWN NEAR I-81/83 INTERCHANGE

&&

EVENT NUMBER CTP1500334

STEINBUGL
Local storm report, Oct 9, 3:33 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
333 PM EDT FRI OCT 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     TSTM WND DMG     COLONIAL PARK           40.30N  76.81W
10/09/2015                   DAUPHIN            PA   TRAINED SPOTTER

            TREES DOWN INVOF VIRGINIA AVE/UNION DEPOSIT RD/PAGE RD

&&

EVENT NUMBER CTP1500335

STEINBUGL
Local storm report, Oct 9, 3:43 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
343 PM EDT FRI OCT 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     ANNVILLE                40.33N  76.51W
10/09/2015                   LEBANON            PA   911 CALL CENTER

            MULTIPLE REPORTS OF TREES DOWN IN THE COUNTY

&&

EVENT NUMBER CTP1500336

STEINBUGL

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 9, 2:23 PM EDTSpecial Weather StatementCTPDauphin, Perry67 min
Oct 9, 2:36 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Perry, York39 min
Oct 9, 2:41 PM EDTSpecial Weather StatementCTPColumbia34 min
Oct 9, 2:50 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon, Northumberland, Perry, Schuylkill55 min
Oct 9, 3:14 PM EDTSpecial Weather StatementCTPFranklin31 min
Oct 9, 3:37 PM EDTSevere Thunderstorm WarningCTPLancaster, Lebanon53 min
Oct 9, 3:50 PM EDTSevere Thunderstorm WarningCTPAdams, York55 min
Oct 9, 5:00 PM EDTSpecial Weather StatementCTPLancaster30 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.